Alert archive / Minnesota / Tornado Warnings in 2010
Tornado Warning 12, NWS Grand Forks, ND
NWS Grand Forks, ND issued this tornado warning at Jun 8, 2010, 5:19 PM CDT for Kittson County, Marshall County, Minnesota; Walsh County, North Dakota. It was in force for 56 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 8, 2010, 5:19 PM CDT (22:19 UTC)
- Expired
- Jun 8, 2010, 6:15 PM CDT
- In force
- 56 min
- Issued by
- NWS Grand Forks, ND
- Area
- Storm-based polygon
Counties Kittson County, MN, Marshall County, MN, Walsh County, ND
The radar
The Fargo/Grand Forks radar (KMVX), 95 km from the middle of the area, began a volume at 22:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
International Fa, MN (KINL), launched 12:00Z, 10.3 hours before the alert went out and 276 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1783 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 21 m²/s²
- 0-3 km storm-relative helicity
- 20 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
004
WFUS53 KFGF 082219
TORFGF
MNC069-089-NDC099-082315-
/O.NEW.KFGF.TO.W.0012.100608T2219Z-100608T2315Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
519 PM CDT TUE JUN 8 2010
THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHWESTERN KITTSON COUNTY IN NORTHWEST MINNESOTA...
NORTHWESTERN MARSHALL COUNTY IN NORTHWEST MINNESOTA...
EASTERN WALSH COUNTY IN NORTHEAST NORTH DAKOTA...
* UNTIL 615 PM CDT
* AT 517 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THE STORM WAS
LOCATED NEAR VOSS...OR 8 MILES SOUTH OF GRAFTON...MOVING TO THE
EAST AT 40 MPH.
* THE TORNADIC STORM WILL BE NEAR...
GRAFTON AROUND 525 PM CDT.
WARSAW AROUND 530 PM CDT.
OAKWOOD AROUND 535 PM CDT.
BIG WOODS AND HERRICK AROUND 545 PM CDT.
THEREAFTER SOME OTHER LOCATIONS IMPACTED BY THE TORNADIC STORM
INCLUDE STEPHEN AND OLD MILL STATE PARK.
FOR MOTORISTS ON INTERSTATE 29...THE TORNADIC STORM WILL BE
BETWEEN...MILE MARKERS 170 AND 176 AROUND 540 PM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS TORNADO ABANDON CARS AND MOBILE HOMES
FOR A STURDY BUILDING.
&&
LAT...LON 4835 9649 4819 9729 4819 9742 4841 9756
4864 9690
TIME...MOT...LOC 2219Z 250DEG 28KT 4831 9742
$$
DK/BB4 follow-up statements
130
WWUS53 KFGF 082239
SVSFGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
539 PM CDT TUE JUN 8 2010
MNC069-089-NDC099-082315-
/O.CON.KFGF.TO.W.0012.000000T0000Z-100608T2315Z/
KITTSON MN-MARSHALL MN-WALSH ND-
539 PM CDT TUE JUN 8 2010
...A TORNADO WARNING REMAINS IN EFFECT FOR NORTHWESTERN MARSHALL AND
SOUTHWESTERN KITTSON COUNTIES IN NORTHWEST MINNESOTA...AND EASTERN
WALSH COUNTY IN NORTHEAST NORTH DAKOTA UNTIL 615 PM CDT...
AT 536 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 4 MILES NORTH OF
WARSAW...OR 9 MILES SOUTHEAST OF GRAFTON...MOVING TO THE EAST AT 35
MPH.
THE TORNADIC STORM WILL BE NEAR...
BIG WOODS AND HERRICK AROUND 545 PM CDT.
STEPHEN...ARGYLE AND DONALDSON AROUND 610 PM CDT.
OLD MILL STATE PARK AND FLORIAN AROUND 615 PM CDT.
FOR MOTORISTS ON INTERSTATE 29...THE TORNADIC STORM WILL BE
BETWEEN...MILE MARKERS 170 AND 175 AROUND 540 PM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS TORNADO ABANDON CARS AND MOBILE HOMES
FOR A STURDY BUILDING.
&&
LAT...LON 4821 9722 4823 9730 4837 9731 4846 9739
4864 9690 4835 9649
TIME...MOT...LOC 2239Z 250DEG 28KT 4836 9720
$$
DK/BB363
WWUS53 KFGF 082255
SVSFGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
555 PM CDT TUE JUN 8 2010
MNC069-089-NDC099-082315-
/O.CON.KFGF.TO.W.0012.000000T0000Z-100608T2315Z/
KITTSON MN-MARSHALL MN-WALSH ND-
555 PM CDT TUE JUN 8 2010
...A TORNADO WARNING REMAINS IN EFFECT FOR NORTHWESTERN MARSHALL AND
SOUTHWESTERN KITTSON COUNTIES IN NORTHWEST MINNESOTA...AND
NORTHEASTERN WALSH COUNTY IN NORTHEAST NORTH DAKOTA UNTIL 615 PM
CDT...
AT 550 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 5 MILES NORTH OF
BIG WOODS...OR 15 MILES EAST OF GRAFTON...MOVING TO THE EAST AT 30
MPH.
THE TORNADIC STORM WILL BE NEAR...
STEPHEN...ARGYLE AND DONALDSON AROUND 610 PM CDT.
OLD MILL STATE PARK AND FLORIAN AROUND 615 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS TORNADO ABANDON CARS AND MOBILE HOMES
FOR A STURDY BUILDING.
&&
LAT...LON 4824 9708 4826 9720 4842 9717 4850 9729
4864 9690 4835 9649
TIME...MOT...LOC 2255Z 250DEG 28KT 4840 9702
$$
DK/BB777
WWUS53 KFGF 082305
SVSFGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
605 PM CDT TUE JUN 8 2010
NDC099-082314-
/O.CAN.KFGF.TO.W.0012.000000T0000Z-100608T2315Z/
WALSH ND-
605 PM CDT TUE JUN 8 2010
...THE TORNADO WARNING FOR NORTHEASTERN WALSH COUNTY IN NORTHEAST
NORTH DAKOTA IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 4835 9649 4826 9702 4848 9715 4849 9714
4852 9716 4855 9716 4864 9690
TIME...MOT...LOC 2304Z 250DEG 28KT 4842 9692
$$
MNC069-089-082315-
/O.CON.KFGF.TO.W.0012.000000T0000Z-100608T2315Z/
KITTSON MN-MARSHALL MN-
605 PM CDT TUE JUN 8 2010
...A TORNADO WARNING REMAINS IN EFFECT FOR NORTHWESTERN MARSHALL AND
SOUTHWESTERN KITTSON COUNTIES IN NORTHWEST MINNESOTA UNTIL 615 PM
CDT...
AT 600 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 5 MILES SOUTHWEST
OF STEPHEN...OR 20 MILES EAST OF GRAFTON...MOVING TO THE EAST AT 30
MPH.
THE TORNADIC STORM WILL BE NEAR...
STEPHEN...ARGYLE AND DONALDSON AROUND 610 PM CDT.
OLD MILL STATE PARK AND FLORIAN AROUND 615 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS TORNADO ABANDON CARS AND MOBILE HOMES
FOR A STURDY BUILDING.
&&
LAT...LON 4835 9649 4826 9702 4848 9715 4849 9714
4852 9716 4855 9716 4864 9690
TIME...MOT...LOC 2304Z 250DEG 28KT 4842 9692
$$
DK/BB364
WWUS53 KFGF 082310
SVSFGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
610 PM CDT TUE JUN 8 2010
MNC069-089-082320-
/O.EXP.KFGF.TO.W.0012.000000T0000Z-100608T2315Z/
KITTSON MN-MARSHALL MN-
610 PM CDT TUE JUN 8 2010
...THE TORNADO WARNING FOR NORTHWESTERN MARSHALL AND SOUTHWESTERN
KITTSON COUNTIES IN NORTHWEST MINNESOTA WILL EXPIRE AT 615 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF
THE WARNED AREA.
LAT...LON 4835 9649 4826 9702 4848 9715 4849 9714
4852 9716 4855 9716 4864 9690
TIME...MOT...LOC 2310Z 250DEG 28KT 4843 9685
$$
DK/BBWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Forks, ND wrote its last area forecast discussion before this tornado warning went out at Jun 8, 2:20 PM CDT, 2 hours 59 minutes earlier.
Area forecast discussion, Jun 8, 2:20 PM CDT, 2 hours 59 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GRAND FORKS ND 220 PM CDT TUE JUN 8 2010 .SHORT TERM... IMMEDIATE SHORT TERM CONCERN WILL BE SEVERE POTENTIAL EARLY THIS EVENING THEN ATTENTION TURNS TO PERSISTENT RAIN CHANCES THRU THE REST OF THE SHORT TERM. WILL FOLLOW A MODEL BLEND FOR THIS PORTION OF THE FORECAST. TONIGHT...CLEARING LINE TAKING FOREVER TO MOVE INTO EASTERN ND BUT HAS NOW REACHED THE KDVL TO KJMS CORRIDOR. WIND SHIFT LINE/DRY LINE CUTTING ACROSS THE CENTER OF ND WHERE SOME TSTMS HAVE ALREADY DEVELOPED. SFC DEW POINTS AT KBIS/KMOT AT 48F WHERE KDVL/KJMS ARE IN THE UPPER 50S. NICE SURGE OF DRY AIR COMING INTO THE WESTERN HALF OF ND ON BREEZY WESTERLY WINDS. HAVE ABOUT 1000-1500 J/KG OF SFC BASED CAPE IN THE ZONE WHERE THE TSTMS ARE FIRING. SPC MESO CHARTS SHOWING SOME UPPER LEVEL DIVERGENCE JUST AHEAD OF THE LINE OF STORMS WITH COOLER 500MB TEMPS ALSO MOVING INTO NORTH CENTRAL ND. SOME LIMITING PARAMETERS MAY BE THAT THE STORMS ARE MOVING INTO A MUCH COOLER AIRMASS WHERE IT HAS BEEN CLOUDY ALL DAY. KGFK/KFAR HAVE ONLY REACHED THE LOWER 60S TODAY WITH FOG/LOW CLOUDS. 0-6 KM BULK SHEAR VALUES ONLY ABOUT 30...SO NOT THE STRONGEST THERE. SPC HAS ISSUED A MESOSCALE DISCUSSION TALKING ABOUT A MARGINAL THREAT FOR SEVERE HAIL. WILL HAVE TO MONITOR THRU THE LATE AFTERNOON. NICE SPINNING UPPER LOW JUST TO THE WEST OF THE MANITOBA LAKES REGION. AS THIS WAVE MOVES ACROSS SOUTHERN CANADA OVERNIGHT SOME SPOKES OF VORTICITY MAY ROTATE DOWN INTO AREAS ALONG THE CANADIAN BORDER. WILL THEREFORE KEEP SOME CHANCES FOR RAIN ALONG THE CANADIAN BORDER EVEN PAST MIDNIGHT. WED-FRI...WILL KEEP SOME LINGERING SHOWERS AROUND THE NORTHEAST FA ON WED MORNING AS THE UPPER LOW MOVES ACROSS. REST OF THE DAY SHOULD BE QUIET BUT COOL AS A BACK DOOR COLD FRONT DROPS DOWN THE VALLEY THRU THE DAY. 850MB TEMPS COOL TO 6-8C. NEXT CHANCE OF RAIN LOOKS TO BE THU/THU NIGHT. 12Z MODELS SHOW BETTER CHANCES FOR RAIN ON THU ITSELF SO HAVE UPPED PCPN CHANCES JUST A BIT. FORECAST ALREADY HAD LIKELY PCPN CHANCES FOR THU NIGHT AND WILL LEAVE THOSE INTACT. SOME MODELS SHOWING THE MAIN BATCH OF PCPN MOVING TOWARD THE MN ARROWHEAD WHILE OTHERS ARE A LITTLE FURTHER NORTH...SO THE JURY IS STILL OUT. LOTS OF AVAILABLE MOISTURE WITH THE THU/THU NIGHT SYSTEM AS PRECIPITABLE WATER VALUES JUMP UP TO OVER 1.50 INCHES. MODELS SEEM TO AGREE BEST PCPN CHANCES WILL BE ACROSS WEST CENTRAL MN ON FRI SO NO CHANGES THERE. .LONG TERM [SAT-TUE]... A FAIRLY ROBUST SHRTWV TROF CUTS ACROSS THE NRN PLAINS THROUGH THE EARLY PART OF THE WEEKEND... WITH SOME RESIDUAL CLOUDS AND A THREAT OF SHOWERS LINGERING THROUGH SUNDAY. A DRIER H5 RIDGE PATTERN SHOULD DOMINATE THE EARLY WEEK PERIOD... PRODUCING SEASONABLY WARM AND SUNNY CONDITIONS. THE NEXT SHRTWV TROF SHUD DEVELOP A SOUTHWESTERLY FLOW PATTERN ALOFT BY TUESDAY... WITH CONVECTIVE ACTIVITY TO ACCOMPANY. && .AVIATION... PERSISTENT IFR CIGS AND VSBYS ALG AND EAST OF THE RED RIVER WILL SHIFT SLOWLY EWD AHEAD OF APPCHG SFC TROF THROUGH THE AFTERNOON. SHOWERS SHUD DIMINISH THROUGH LATE AFTERNOON IN NWRN MN WITH SCT TSTMS DEVELOPING FROM LATE AFTERNOON INTO EARLY EVENING. WEST OF THE RED RIVER WILL SEE GENLY VFR CONDS WITH SCT TSTMS MOVING WEST TO EAST ACROSS THE AREA THROUGH MID AND LATE AFTERNOON. && .FGF WATCHES/WARNINGS/ADVISORIES... ND...NONE. MN...NONE. && GODON/GUST/DK
Hazardous weather outlook, Jun 8, 6:38 AM CDT, 10 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND FORKS ND 638 AM CDT TUE JUN 8 2010 MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024- 026>030-038-039-049-052>054-091345- WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS- WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE- EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN- SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN- WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-TOWNER-CAVALIER- PEMBINA-BENSON-RAMSEY-EASTERN WALSH COUNTY-EDDY-NELSON- GRAND FORKS-GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT- RICHLAND-WESTERN WALSH COUNTY- 638 AM CDT TUE JUN 8 2010 ...ISOLATED SEVERE STORMS POSSIBLE THIS AFTERNOON AND EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA. .DAY ONE...TODAY AND TONIGHT SCATTERED SHOWERS WILL CONTINUE ACROSS THE REGION THIS MORNING. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. THIS AFTERNOON A COLD FRONT WILL APPROACH THE REGION REACHING THE VALLEY REGION BY THIS EVENING. THE AIRMASS AHEAD OF THIS FRONT WILL BECOME MODERATELY UNSTABLE. SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP NEAR OR AFTER 2PM AND A FEW OF THESE STORMS MAY BECOME SEVERE GENERALLY ALONG AND WEST OF THE VALLEY. THE PRIMARY HAZARD WILL BE DAMAGING WINDS AND LARGE HAIL. THE FAVORED LOCATION FOR STRONG THUNDERSTORMS TONIGHT WILL BE ALONG AND EAST OF THE VALLEY. ANY STORMS SHOULD WEAKEN BELOW SEVERE LIMITS AROUND SUNSET. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY CHANCES FOR SHOWERS AND THUNDERSTORMS WILL RETURN THURSDAY AND COULD CONTINUE INTO THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND EVENING. VOELKER
In the hours before
Local storm report, Jun 8, 4:25 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
425 PM CDT TUE JUN 08 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0422 PM HAIL 6 N OSNABROCK 48.76N 98.15W
06/08/2010 E0.88 INCH CAVALIER ND TRAINED SPOTTER
&&
GGUSTLocal storm report, Jun 8, 4:40 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
440 PM CDT TUE JUN 08 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0320 PM HAIL 3 S ADAMS 48.38N 98.07W
06/08/2010 E0.50 INCH WALSH ND PUBLIC
&&
MEWENSLocal storm report, Jun 8, 4:41 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
441 PM CDT TUE JUN 08 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0438 PM HAIL 3 S ADAMS 48.38N 98.07W
06/08/2010 E0.50 INCH WALSH ND PUBLIC
CORRECTED FOR TIME OF HAIL
&&
MEWENSLocal storm report, Jun 8, 5:11 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
511 PM CDT TUE JUN 08 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM HAIL MCVILLE 47.77N 98.18W
06/08/2010 E0.50 INCH NELSON ND PUBLIC
&&
MEWENSLocal storm report, Jun 8, 5:13 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
513 PM CDT TUE JUN 08 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0501 PM HAIL 2 S JOHNSTOWN 48.12N 97.47W
06/08/2010 E0.75 INCH GRAND FORKS ND PUBLIC
&&
GGUSTLocal storm report, Jun 8, 5:18 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
518 PM CDT TUE JUN 08 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0505 PM HAIL 3 ENE GILBY 48.10N 97.41W
06/08/2010 E1.00 INCH GRAND FORKS ND PUBLIC
FEW DIME TO QUARTER SIZED HAIL.
&&
GGUSTThe office that day
Everything else NWS Grand Forks, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 8, 5:03 PM CDT | Severe Thunderstorm Warning | FGF | Marshall, Polk | 57 min |
| Jun 8, 5:11 PM CDT | Severe Thunderstorm Warning | FGF | Clay, Norman | 64 min |
| Jun 8, 2:09 PM CDT | Severe Thunderstorm Warning | FGF | Benson | 66 min |
| Jun 8, 2:59 PM CDT | Severe Thunderstorm Warning | FGF | Benson, Ramsey, Towner | 50 min |
| Jun 8, 3:08 PM CDT | Severe Thunderstorm Warning | FGF | Cavalier, Ramsey, Walsh | 52 min |
| Jun 8, 3:15 PM CDT | Severe Thunderstorm Warning | FGF | Benson, Ramsey | 60 min |
| Jun 8, 3:18 PM CDT | Severe Thunderstorm Warning | FGF | Eddy | 57 min |
| Jun 8, 3:59 PM CDT | Severe Thunderstorm Warning | FGF | Cavalier, Pembina, Ramsey, Walsh | 61 min |
| Jun 8, 4:23 PM CDT | Severe Thunderstorm Warning | FGF | Grand Forks, Griggs, Nelson, Steele, Traill | 67 min |
Nearby
Tornado Warnings in Minnesota, 2010Tornado Warnings in North Dakota, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.